Integer points in domains and adiabatic limits

Y. A. Kordyukov, A. A. Yakovlev

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

An asymptotic formula is proved for the number of integral points in a family of bounded domains with smooth boundary in Euclidean space; these domains remain unchanged along some linear subspace and expand in the directions orthogonal to this subspace. A sharper estimate for the remainder is obtained in the case where the domains are strictly convex. These results make it possible to improve the remainder estimate in the adiabatic limit formula (due to the first author) for the eigenvalue distribution function of the Laplace operator associated with a bundle-like metric on a compact manifold equipped with a Riemannian foliation in the particular case where the foliation is a linear foliation on the torus and the metric is the standard Euclidean metric on the torus.

Original languageEnglish
Pages (from-to)977-987
Number of pages11
JournalSt. Petersburg Mathematical Journal
Volume23
Issue number6
DOIs
Publication statusPublished - 28 Dec 2012
Externally publishedYes

Keywords

  • Adiabatic limits
  • Convexity
  • Domains
  • Foliation
  • Integer points
  • Laplace operator
  • Lattices

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Integer points in domains and adiabatic limits'. Together they form a unique fingerprint.

  • Cite this